Jeffrey D Vaaler - On the number of lattice points in a ball

cm:11119 - Communications in Mathematics, June 5, 2023, Volume 31 (2023), Issue 2 (Special issue: Euclidean lattices: theory and applications) - https://doi.org/10.46298/cm.11119
On the number of lattice points in a ball

Authors: Jeffrey D Vaaler

    We prove a fairly general inequality that estimates the number of lattice points in a ball of positive radius in general position in a Euclidean space. The bound is uniform over lattices induced by a matrix having a bounded operator norm.


    Volume: Volume 31 (2023), Issue 2 (Special issue: Euclidean lattices: theory and applications)
    Published on: June 5, 2023
    Accepted on: April 26, 2023
    Submitted on: March 28, 2023
    Keywords: Mathematics - Number Theory,11H06, 11J25, 11P21

    Consultation statistics

    This page has been seen 188 times.
    This article's PDF has been downloaded 36 times.